Login | Register

Items where Author is "Hooman, Jozef"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Layouni, Mohamed, Hooman, Jozef and Tahar, Sofiène (2007) Formal Specification and Verification of the Intrusion-Tolerant Enclaves Protocol. International Journal of Network Security, 5 (3). pp. 288-298. ISSN 1816-3548

This list was generated on Sun Sep 22 03:13:21 2019 EDT.
Back to top Back to top